zbMATH — the first resource for mathematics

Hybrid projection algorithms for treating common fixed points of a family of demicontinuous pseudocontractions. (English) Zbl 1242.65112
Summary: A projection algorithm is considered for treating strongly continuous semigroups of demicontinuous pseudocontractions. Theorems of strong convergence of fixed points are established in the framework of real Hilbert spaces.

65J15 Numerical solutions to equations with nonlinear operators (do not use 65Hxx)
47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47J15 Abstract bifurcation theory involving nonlinear operators
Full Text: DOI
[1] Xu, H.K.; Ori, M.G., An implicit iterative process for nonexpansive mappings, Numer. funct. anal. optim., 22, 767-773, (2001) · Zbl 0999.47043
[2] Reich, S., Weak convergence theorems for nonexpansive mappings in Banach spaces, J. math. anal. appl., 67, 274-276, (1979) · Zbl 0423.47026
[3] Genel, A.; Lindenstrass, J., An example concerning fixed points, Israel J. math., 22, 81-86, (1975) · Zbl 0314.47031
[4] Schu, J., Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. austral. math. soc., 43, 153-159, (1991) · Zbl 0709.47051
[5] Tan, K.K.; Xu, H.K., Fixed point iteration processes for asymptotically nonexpansive mappings, Proc. amer. math. soc., 122, 733-739, (1994) · Zbl 0820.47071
[6] Agarwal, R.P.; Qin, X.; Kang, S.M., Strong convergence theorems for strongly continuous semigroups of pseudocontractions, Appl. math. lett., 24, 1845-1848, (2011) · Zbl 1242.47045
[7] Qin, X.; Cho, Y.J.; Kang, S.M.; Zhou, H., Convergence theorems of common fixed points for a family of Lipschitz quasi-pseudocontractions, Nonlinear anal., 71, 685-690, (2009) · Zbl 1168.47304
[8] Qin, X.; Cho, Y.J.; Zhou, H., Strong convergence theorems of fixed point for quasi-pseudo-contractions by hybrid projection algorithms, Fixed point theory, 11, 347-354, (2010) · Zbl 1250.47074
[9] Qin, X.; Zhou, H.; Kang, S.M., Strong convergence of Mann type implicit iterative process for demi-continuous pseudo-contractions, J. appl. math. comput., 29, 217-228, (2009) · Zbl 1222.47110
[10] Yao, Y.; Liou, Y.C.; Marino, G., A hybrid algorithm for pseudo-contractive mappings, Nonlinear anal., 71, 4997-5002, (2009) · Zbl 1222.47128
[11] Zhou, H., Strong convergence theorems for a family of Lipschitz quasi-pseudo-contractions in Hilbert spaces, Nonlinear anal., 71, 120-125, (2009) · Zbl 1225.47123
[12] Y. Haugazeau, Sur les inéquations variationnelles et la minimisation de fonctionnelles convexes, Ph.D. Thesis, Université de Paris 1968.
[13] Zhou, H., Convergence theorems of fixed points for Lipschitz pseudo-contractions in Hilbert spaces, J. math. anal. appl., 343, 546-556, (2008) · Zbl 1140.47058
[14] Lan, K.Q.; Wu, J.H., Convergence of approximants for demicontinuous pseudo-contractive maps in Hilbert spaces, Nonlinear anal., 49, 737-746, (2002) · Zbl 1019.47040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.